# SDR ASAA2022073139288

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,735 hours, 10,349 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 4735
- Condition: Faulty
- Location: Fwd Equipment Ct
- Part time: 32,743 hours, 10,349 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TURNING CENTER FUEL PUMPS OFF, R MAIN FUEL QTY SHOWED 2060 LBS LESS THAN LEFT (L 7.48, R 5.42). AFTER ABOUT 5 MINUTES, R QTY ROSE BACK TO SIMILAR QTY AS L QTY. AFTER LANDING, QTY CURRENTLY L 4.79, R 3.37. FUEL WAS BALANCED WITHIN 200 LBS PRIOR TO LANDING. GROUNDED - YES. REMOVED AND REPLACED FUEL QUANTITY IND SYS PROCESSOR REF B737-900 AMM 28-41-81 OPS CHECK GOOD.
